# SDR DXTA2008121603404

- Difficulty date: December 16, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N204QS
- Make and model: Amd FALCON2000
- Aircraft serial: 104
- Aircraft time: 7,724 hours, 4,843 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 8220327508
- Part serial: 5TNY
- Condition: Inoperative
- Part time: 7 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AUTOPILOT INOP.  REMOVED AND REPLACED BOTH FCC CARDS. COMPLIED WITH AN AUTOPILOT FUNCTIONAL CHECK IAW THE AMM 22-100 WITH NO DISCREPANCIES NOTED.  2ND CARD REPLACED WAS AS FOLLOWS: LIGHT CONTROL COMPUTER 822-0327-508 SN FX9H HRS 5.4 CYCLES 7.0.
